# SDR CALA2025080507308

- Difficulty date: August 1, 2025
- Submitted: August 5, 2025
- Operation: Air carrier
- Aircraft: N798UA
- Make and model: Boeing 777222
- Aircraft serial: 26928
- Aircraft time: 110,952 hours, 14,720 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: No Discrepancy
- Location: None
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSTALLED L3 DOOR SLIDE SAFETY PIN IAW MM 52-11-20-700-812 FOR MX TASK RELATED TO LP 5761008.  REMOVED AND STOWED SLIDE BOTTLE PINS IN POUCH VERIFIED PINS REMOVED AND STOWED GMM 09-25-05.
